Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 200, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 6, 2015, 3:36 PM EDT for Chatham County, Randolph County, North Carolina. It was in force for 39 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2015, 3:36 PM EDT (19:36 UTC)
- Expired
- Aug 6, 2015, 4:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Chatham County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 107 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 3:37 PM EDT | TSTM WND DMG | 1 E Ulah, NC | TREE DOWN ON BELL SIMMONS RD |
| Aug 6, 3:37 PM EDT | TSTM WND DMG | 5 Nne Seagrove, NC | TREE DOWN AT OLD COX RD AND OLD NC HWY 13. |
| Aug 6, 3:37 PM EDT | TSTM WND DMG | 5 N Seagrove, NC | TREE DOWN ON ROSS HARRIS. |
| Aug 6, 3:38 PM EDT | TSTM WND DMG | 1 Nne Ulah, NC | TREE DOWN ON SOUTHMONT DR. |
| Aug 6, 3:39 PM EDT | TSTM WND DMG | 3 Ese Ulah, NC | TREE DOWN ON STALEYS FARM RD. |
| Aug 6, 3:39 PM EDT | TSTM WND DMG | 4 E Seagrove, NC | TREE DOWN ON OLD NC HWY 13. |
| Aug 6, 3:39 PM EDT | TSTM WND DMG | 4 Sw Coleridge, NC | TREE ON A POWERLINE ON ERECT RD. |
| Aug 6, 3:39 PM EDT | TSTM WND DMG | 6 W Coleridge, NC | TREE ON A POWERLINE AT KEMP MILL RD AND OLD NC HWY 13. |
| Aug 6, 3:41 PM EDT | TSTM WND DMG | 5 W Coleridge, NC | TREE DOWN AT HINSHAW TOWN RD AND NC HWY 42. |
| Aug 6, 3:42 PM EDT | TSTM WND DMG | 4 Wnw Coleridge, NC | TREE ON A POWERLINE ON HOLLY SPRING RD. |
| Aug 6, 3:42 PM EDT | TSTM WND DMG | 5 Ese Ulah, NC | NUMEROUS TREES DOWN AT THE NC ZOOLOGICAL PARK. |
| Aug 6, 3:48 PM EDT | TSTM WND DMG | 1 Nw Coleridge, NC | TREE DOWN ON NC HWY 22. |
| Aug 6, 3:57 PM EDT | TSTM WND DMG | 4 Ese Ramseur, NC | TREE DOWN ON KILDEE CHURCH RD. |
| Aug 6, 4:05 PM EDT | TSTM WND DMG | 5 Wnw Hasty, NC | TREE ON A POWERLINE ON OLD COLERIDGE RD NEAR SILER CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 248 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
825 WUUS52 KRAH 061936 SVRRAH NCC037-151-062015- /O.NEW.KRAH.SV.W.0200.150806T1936Z-150806T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 336 PM EDT THU AUG 6 2015 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CHATHAM COUNTY IN CENTRAL NORTH CAROLINA... SOUTHEASTERN RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA... * UNTIL 415 PM EDT * AT 336 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED OVER NORTH CAROLINA ZOO...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... ASHEBORO...SILER CITY...NORTH CAROLINA ZOO...SEAGROVE...RAMSEUR... FRANKLINVILLE...HARPERS CROSSROADS...HASTY...ULAH AND COLERIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS ARE RESPONSIBLE FOR NUMEROUS INJURIES... DEATHS...AND A SIGNIFICANT AMOUNT OF PROPERTY DAMAGE EACH YEAR... TYPICALLY IN ASSOCIATION WITH FALLING TREES OR TREE BRANCHES. IF OUTSIDE...SEEK SHELTER IMMEDIATELY. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS...AND STAY AWAY FROM WINDOWS. && LAT...LON 3551 7987 3574 7987 3576 7939 3552 7938 TIME...MOT...LOC 1936Z 261DEG 20KT 3563 7975 $$ VINCENT
4 follow-up statements
015 WWUS52 KRAH 061941 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 341 PM EDT THU AUG 6 2015 NCC037-151-062015- /O.CON.KRAH.SV.W.0200.000000T0000Z-150806T2015Z/ CHATHAM NC-RANDOLPH NC- 341 PM EDT THU AUG 6 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTHWESTERN CHATHAM AND SOUTHEASTERN RANDOLPH COUNTIES... AT 340 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WIND GUSTS AS HIGH AS 65 MPH. THIS STORM WAS LOCATED OVER THE NORTH CAROLINA ZOO...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... ASHEBORO...SILER CITY...NORTH CAROLINA ZOO...SEAGROVE...RAMSEUR... FRANKLINVILLE...HARPERS CROSSROADS...HASTY...ULAH AND COLERIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS ARE RESPONSIBLE FOR NUMEROUS INJURIES... DEATHS...AND A SIGNIFICANT AMOUNT OF PROPERTY DAMAGE EACH YEAR... TYPICALLY IN ASSOCIATION WITH FALLING TREES OR TREE BRANCHES. IF OUTDOORS...SEEK SHELTER IMMEDIATELY. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS...AND STAY AWAY FROM WINDOWS. && LAT...LON 3551 7987 3574 7987 3576 7939 3552 7938 TIME...MOT...LOC 1940Z 270DEG 20KT 3564 7974 $$ VINCENT
098 WWUS52 KRAH 061948 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 348 PM EDT THU AUG 6 2015 NCC037-151-062015- /O.CON.KRAH.SV.W.0200.000000T0000Z-150806T2015Z/ CHATHAM NC-RANDOLPH NC- 348 PM EDT THU AUG 6 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTHWESTERN CHATHAM AND SOUTHEASTERN RANDOLPH COUNTIES... AT 345 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WIND GUSTS AS HIGH AS 65 MPH. THIS STORM WAS LOCATED OVER OR NEAR THE NORTH CAROLINA ZOO...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ASHEBORO...SILER CITY...NORTH CAROLINA ZOO...SEAGROVE...RAMSEUR... FRANKLINVILLE...HARPERS CROSSROADS...HASTY...ULAH AND COLERIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. SEVERE WIND GUSTS AS HIGH AS 65 MPH WILL RESULT IN NUMEROUS DOWNED TREES...TREE BRANCHES...AND POWERLINES. IF OUTSIDE...SEEK SHELTER IMMEDIATELY. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS...AND STAY AWAY FROM WINDOWS. AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3551 7987 3574 7987 3576 7939 3552 7938 TIME...MOT...LOC 1945Z 261DEG 16KT 3565 7972 $$ VINCENT
751 WWUS52 KRAH 062004 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 404 PM EDT THU AUG 6 2015 NCC037-151-062015- /O.CON.KRAH.SV.W.0200.000000T0000Z-150806T2015Z/ CHATHAM NC-RANDOLPH NC- 404 PM EDT THU AUG 6 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTHWESTERN CHATHAM AND SOUTHEASTERN RANDOLPH COUNTIES... AT 403 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WIND GUSTS AS HIGH AS 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF THE NORTH CAROLINA ZOO...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... ASHEBORO...SILER CITY...RAMSEUR... FRANKLINVILLE...HASTY AND COLERIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND GUSTS UP TO 60 MPH WILL RESULT IN DOWNED TREES...TREE BRANCHES...AND POWERLINES. IF OUTSIDE...SEEK SHELTER IMMEDIATELY. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS...AND STAY AWAY FROM WINDOWS. AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3559 7979 3574 7980 3575 7941 3559 7941 TIME...MOT...LOC 2003Z 250DEG 15KT 3569 7964 $$ VINCENT
676
WWUS52 KRAH 062018
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
418 PM EDT THU AUG 6 2015
NCC037-151-062024-
/O.EXP.KRAH.SV.W.0200.000000T0000Z-150806T2015Z/
CHATHAM NC-RANDOLPH NC-
418 PM EDT THU AUG 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHATHAM AND
SOUTHEASTERN RANDOLPH COUNTIES WILL EXPIRE AT 415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND SEVERE
WEATHER IS NO LONGER EXPECTED.
ADDITIONAL STRONG THUNDERSTORMS WILL DEVELOP ALONG PORTIONS OF THE
INTERSTATE 40 AND INTERSTATE 85 CORRIDOR FROM BURLINGTON EAST TO
DURHAM AND NORTHEAST TO HENDERSON THROUGH 500 PM.
LAT...LON 3559 7979 3574 7980 3575 7941 3559 7941
TIME...MOT...LOC 2014Z 261DEG 20KT 3569 7964
$$
VINCENTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 1:45 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 6, 1:45 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 145 PM EDT THU AUG 6 2015 .SYNOPSIS...A FRONT WILL REMAIN STALLED OUT NEAR THE NORTH CAROLINA VIRGINIA BORDER TODAY THROUGH FRIDAY... KEEPING A WARM AND MOIST AIR MASS OVER THE REGION. A WAVE OF LOW PRESSURE WILL MOVE EASTWARD ALONG THE FRONT AND THROUGH OUR AREA THROUGH FRIDAY. THE LOW AND FRONT WILL PUSH TO OUR SOUTHEAST FRIDAY NIGHT INTO EARLY SATURDAY. && .NEAR TERM /TODAY AND TONIGHT/... AS OF 1035 AM THURSDAY... THE ONSET OF THE UNSETTLED WEATHER HAS COMMENCED. BLENDED TPW IMAGERY SHOWS PW VALUES NOW WELL ABOVE NORMAL... 1.8-2.0 INCHES ACROSS THE AREA... WITH FURTHER MOISTENING POISED TO TAKE PLACE ACCORDING TO WATER VAPOR IMAGERY TRENDS. LATEST SURFACE ANALYSIS SHOWS THE SYNOPTIC FRONTAL ZONE STRETCHING ACROSS VA/KY AND ROUGHLY STATIONARY SINCE LAST EVENING... WITH POTENT LOW PRESSURE ALONG THE FRONT NEAR EVANSVILLE INDIANA. OTHER WEAKER CONVECTIVELY-INDUCE LOWS ARE LIKELY TO TRACK EAST ALONG THE FRONT TODAY (ONE SUCH FEATURE IS NOW MOVING OFF THE VA TIDEWATER)... AND ANOTHER WEAK DEWPOINT BOUNDARY SITS OVER THE SOUTHEAST COASTAL PLAIN. THE STRONG SHORTWAVE TROUGH NOW OVER IL/IN/WRN KY WILL CONTINUE TO SHIFT ESE TODAY/TONIGHT... INDUCING HEIGHT FALLS OF 30-50 M OVER OUR AREA BY TONIGHT... ACCOMPANIED BY INCREASING UPPER DIVERGENCE ASSOCIATED WITH THE SHARPENING UPPER JET OVER/OFF NEW ENGLAND. BETWEEN THE TWO SURFACE LOWS... MUCH OF THE AREA IS SEEING GOOD INSOLATION THIS MORNING... WHICH SHOULD HELP TO DRIVE UP CAPE VALUES THIS AFTERNOON. THIS SHOULD BE A SLOWER THAN USUAL PROCESS HOWEVER GIVEN THE DEGREE OF CINH AND LACK OF ELEVATED INSTABILITY OVER THE AREA NOW. PREVIOUS HRRR RUNS APPEARED OVERDONE WITH THIS MORNING'S PRECIP COVERAGE BUT IT SEEMS TO HAVE CORRECTED ITSELF AND IS NOW ALIGNED CLOSER TO THE NCAR ENSEMBLE OUTPUT AND THE HI-RES WRF-NMM AND ARW... WHICH INDICATE SHOWER/STORM COVERAGE FILLING IN DURING THE MID AFTERNOON HOURS ACROSS THE SOUTH/FAR SE AND WRN CWA BEFORE RAMPING UP IN COVERAGE AREAWIDE AFTER 4 PM. THE FORECAST IS ALIGNED WELL WITH THIS TIMING BUT IS A TAD SLOWER THAN THE NSSL WRF/SPC SSEO/3 KM NAMRR CONUS NEST... AND BASED ON THIS PLUS THE AMOUNT OF HEATING THIS MORNING AND OBSERVED STEADY CINH EROSION... WILL SPEED UP ONSET OF HIGHER POPS BY JUST AN HOUR OR TWO. EITHER WAY... EXPECT A TREND TO NUMEROUS SHOWERS/STORMS AREAWIDE SPREADING IN FROM THE SOUTH AND WEST BY LATE AFTERNOON. THE GFS/NAM PLACE THE GREATEST INSTABILITY (1500-2500 J/KG OF MUCAPE) THIS AFTERNOON ACROSS THE ERN CWA... REASONABLE CONSIDERING THAT WE'RE ALREADY SEEING A SUBSTANTIAL CLOUD SHIELD EASING INTO THE WRN CWA. EFFECTIVE DEEP LAYER SHEAR WILL BE MARGINAL... LIKELY TO BE NEAR 25 KTS AND NOT COLLOCATED WITH THE BEST INSTABILITY... BUT WITH THE DYNAMIC CONTRIBUTIONS TO FORCING FOR ASCENT... A FEW STRONG TO SEVERE CELLS REMAIN POSSIBLE WITH A PRIMARY THREAT OF DAMAGING WIND GUSTS. BY TONIGHT WE MAY SEE THE SYNOPTIC FRONTAL ZONE DIP SOUTHWARD INTO THE STATE DUE TO INFLUENCES OF VARIOUS CONVECTIVE OUTFLOWS... BUT DESPITE THE WIND SHIFT THE COOLER AIR SHOULDN'T MAKE MUCH SOUTHWARD PROGRESS. EXPECT HIGHS FROM THE MID 80S NW TO THE LOWER 90S SOUTH CENTRAL. -GIH PREVIOUS DISCUSSION FROM 310 AM: THE WEATHER ACROSS OUR AREA IS EXPECTED TO TURN MORE ACTIVE AND WET DURING THIS PERIOD AS A SHORT WAVE TROUGH CURRENTLY CROSSING THE LOWER OHIO RIVER VALLEY MOVES SE ACROSS THE MOUNTAINS AND INTO THE CAROLINAS...AND THE LEE TROUGH CURRENTLY OVER OUR AREA SHARPENS LATER TODAY WITH THE APPROACH OF THE UPPER TROUGH. PRIOR TO THE ARRIVAL OF THIS TROUGH...ANOTHER SHORT WAVE WAS NOTED ON WATER VAPOR OVER GA AND AL...AND THIS FEATURE...AS IT MOVES EAST...WILL LIKELY SERVE AS AN INITIATOR FOR SCATTERED SHOWER/TSTM ACTIVITY ACROSS CENTRAL NC DURING THE EARLY TO MID AFTERNOON HOURS. MOST CAMS INDICATE SUCH ACTIVITY FIRST DEVELOPING ACROSS OUR SOUTHERN ZONES AROUND 17Z... THEN EXPANDING NORTHEASTWARD IN COVERAGE THROUGH 19Z OR 20Z...BEFORE EXITING TO OUR NORTH AND EAST BY LATE AFTERNOON. THEN THAT INITIAL BATCH WILL BE QUICKLY FOLLOWED BY ANOTHER ROUND OF SHOWERS/TSTMS THAT WILL SWEEP ACROSS CENTRAL NC FROM LATE AFTERNOON THROUGH THE EVENING HOURS...AHEAD OF THE MAIN SHORT WAVE TROUGH AS IT APPROACHES FROM THE WEST. LATEST DAY1 OUTLOOK SHOWS OUR SW ZONES IN SLT RISK WITH MARGINAL ACROSS THE REST OF OUR CWA...THE MAIN CONCERN BEING THE POTENTIAL FOR WIND DAMAGE DUE TO WET MICROBURSTS. THE ACTIVITY IS THEN EXPECTED TO WANE IN COVERAGE AND INTENSITY OVERNIGHT AS THE BL COOLS. HIGH TEMPS TODAY WILL BE DEPENDENT ON THE TIMING OF RAIN. MOST LOCATIONS ACROSS OUR EAST/SOUTHEAST ZONES SHOULD CLIMB TO THE LOW- MID 90S BEFORE IT RAINS...WITH COOLER READINGS NORTH AND WEST (UPPER 80S FOR HIGHS IN THE TRIAD). LOWS TONIGHT IN THE UPPER 60S NW TO MID 70S SOUTHEAST. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... AS OF 310 AM THURSDAY... THE MID/UPR TROUGH AXIS WILL BE SLOW TO MOVE ACROSS THE AREA...IN PART DUE TO A TRAILING SHORT WAVE RAPIDLY CATCHING UP TO THE TROUGH FROM THE NORTHWEST LATE IN THE PERIOD. AT THE SFC...THE COLD FRONT WITH SEVERAL LOW PRESSURE WAVES ALONG IT...WILL SLOWLY MOVE SOUTH AND EAST OF OUR AREA. FORECAST SOUNDINGS SHOW A DEEPLY SATURATED OR NEARLY-SATURATED AIRMASS WHILE THE TROUGH IS OVER OUR REGION...THUS WE'LL SEE A FAIR AMOUNT OF CLOUDINESS THROUGHOUT THE DAY WITH A GOOD CHANCE FOR ADDITIONAL RAIN AND PERHAPS A FEW EMBEDDED T-STORMS. WITH THE EXTENSIVE CLOUDINESS AND DAMP CONDITIONS...IT WILL BE COOLER THAN WE'VE SEEN FOR SOME TIME...HIGHS ONLY AROUND 80 IN THE TRIAD TO MID 80S ACROSS OUR SE ZONES. COOLER BL AND LIMITED INSTABILITY SHOULD PRECLUDE THE RISK FOR INTENSE T-STORMS...WITH ANY T-STORMS BEING MORE ELEVATED IN NATURE. THE CLOUDINESS AND RAIN IS EXPECTED TO SLOWLY MOVE EAST OF I-95 FRIDAY NIGHT AS THE TROUGH AXIS SLOWLY PUSHES EASTWARD. LOWS 65- 70...WARMEST SE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... AS OF 130 PM THURSDAY... SATURDAY AND SUNDAY: THE LONG TERM SHOULD BEGIN WITH THE WEEKEND LOOKING RELATIVELY DRY AND COOL AS A LONGWAVE TROUGH REMAINS PARKED OVER THE EASTERN SEABOARD. A SURFACE LOW WILL EXIT THE COAST ON SATURDAY AND SHOULD TAKE THE PRECIPITATION WITH IT AS IT MOVES NORTHEASTWARD. AS THE LOW DEEPENS OFFSHORE...IT WILL BEGIN TO LIFT OUT THE UPPER TROUGH AND MOVE IT EASTWARD. IN ITS WAKE...A RELATIVELY DRY PERIOD SHOULD ENSUE FOR MOST OF THE WEEKEND. THERE ARE SOME SMALL PERTURBATIONS IN THE FLOW UPSTREAM THAT COULD CAUSE A FEW AFTERNOON SHOWERS OR STORMS...PARTICULARLY ON SUNDAY AFTERNOON BUT OTHERWISE EXPECT A MOSTLY DRY WEEKEND WITH SKIES CLEARING AND HIGH TEMPS IN THE MID 80S NORTH TO NEAR 90 DEGREES ACROSS THE SOUTH. LOWS IN THE MID 60S TO LOWER 70S. MONDAY AND TUESDAY: A STRONGER WAVE WILL APPROACH LATER ON MONDAY AS A SURFACE LOW DEVELOPS SOMEWHERE BETWEEN THE OHIO VALLEY AND THE APPALACHIANS. LOW LEVEL DETAILS ARE MURKY AT THIS TIME BUT IN GENERAL...FRONTOGENESIS WILL OCCUR AND A COLD FRONT SHOULD CROSS THE AREA BY LATE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING. EXPECT WEATHER TO BE UNSETTLED UP UNTIL FRONTAL PASSAGE...MAINLY FROM MONDAY AFTERNOON THROUGH TUESDAY NIGHT WITH SHOWERS AND THUNDERSTORMS POSSIBLE DURING THIS TIME. HIGHS UPPER 80S TO LOW 90S. LOWS UPPER 60S TO LOW 70S. WEDNESDAY AND THURSDAY: FRONT WILL EXIT THE COAST ON WEDNESDAY AND SOME VERY UNSEASONABLY STRONG COLD AIR ADVECTION WILL ENSUE AS A VERY SHARP UPPER TROUGH WILL DIG DOWN THROUGH THE CAROLINAS. EXPECT MOSTLY DRY CONDITIONS WITH COOLER HIGHS IN THE MID TO UPPER 80S AND LOWS IN THE MID 60S TO NEAR 70 DEGREES WITH A FEW LOWER 60S SPRINKLED INTO THE NW PIEDMONT. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... AS OF 135 PM THURSDAY... VFR CONDITIONS ARE NOTED AT ALL CENTRAL NC TAF SITES CURRENTLY... BUT CONFIDENCE IS HIGH THAT AVIATION CONDITIONS WILL GRADUALLY DETERIORATE ESPECIALLY TOWARD NIGHTFALL. WE'RE ALREADY SEEING NUMEROUS SHOWERS AND STORMS NEAR FAY/INT/GSO SOON TO AFFECT RDU AND THEN RWI OVER THE NEXT FEW HOURS. LOCALIZED MVFR TO IFR CONDITIONS WILL ACCOMPANY ANY SHOWERS OR STORMS... ALONG WITH ERRATIC STRONG WIND GUSTS. GENERALLY VFR CONDITIONS EXPECTED AWAY FROM CONVECTION. COVERAGE WILL TREND UP LATER THIS AFTERNOON AND ESPECIALLY THROUGH THIS EVENING WITH MOST PLACES LIKELY TO SEE AT LEAST A BRIEF PERIOD OF SUB-VFR VSBYS IN RAIN THIS EVENING. LATE TONIGHT AND INTO FRI MORNING (AFTER 06Z)... COVERAGE OF RAIN AND ISOLATED STORMS WILL DECREASE BUT IFR CLOUDS ARE EXPECTED TO DEVELOP. CIGS SHOULD TREND UP TO MVFR AFTER 14Z. SHOWER/STORM CHANCES WILL INCREASE ONCE AGAIN TOWARD THE END OF THE TAF VALID PERIOD. LOOKING BEYOND 18Z FRI... HIGH CONFIDENCE IN SUB-VFR CONDITIONS PERSISTING THROUGH MUCH OF FRI AFTERNOON AND THROUGH FRI NIGHT AS AN UPPER LEVEL DISTURBANCE AND SURFACE LOW PRESSURE SLOWLY CROSS THE REGION. EXPECT A TREND TOWARD MAINLY VFR SAT... HOLDING INTO MON WITH WEAK HIGH PRESSURE OVERHEAD. SUB-VFR CONDITIONS AND SHOWER/STORM CHANCES RETURN LATE MON INTO TUE AS ANOTHER UPPER LEVEL TROUGH AND SURFACE LOW DIVES IN FROM THE NW. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD/RAH SHORT TERM...RAH LONG TERM...ELLIS AVIATION...HARTFIELD
Hazardous weather outlook, Aug 6, 11:23 AM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1123 AM EDT THU AUG 6 2015 NCZ007>011-021>028-038>043-073>078-083>086-088-089-071030- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1123 AM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE GREATEST THREATS WILL BE FROM STRAIGHT LINE WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 6, 2:22 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
222 PM EDT THU AUG 6 2015
NCZ075-083>086-061915-
SCOTLAND NC-RICHMOND NC-ANSON NC-HOKE NC-MOORE NC-
222 PM EDT THU AUG 6 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHERN SCOTLAND...
RICHMOND...ANSON...HOKE AND SOUTHERN MOORE COUNTIES UNTIL 315 PM
EDT...
AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOFFMAN...OR NEAR ROCKINGHAM...MOVING
NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN PINES...ROCKINGHAM...WADESBORO...RAEFORD...PINEHURST...
HAMLET...ABERDEEN...ANSONVILLE...HOFFMAN AND POLKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER
INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE SAFE SHELTER FROM
LIGHTNING. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3518 8028 3521 8026 3516 8022 3517 8020
3515 8018 3519 8011 3514 8007 3518 7985
3516 7963 3521 7959 3532 7921 3531 7919
3527 7922 3519 7910 3506 7910 3485 7935
3485 7963 3482 7962 3482 8032
TIME...MOT...LOC 1822Z 238DEG 29KT 3499 7966
ELLISSpecial weather statement, Aug 6, 2:26 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
226 PM EDT THU AUG 6 2015
NCZ040>042-076-077-061930-
JOHNSTON NC-WAKE NC-LEE NC-CHATHAM NC-HARNETT NC-
226 PM EDT THU AUG 6 2015
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTIONS
OF JOHNSTON...WAKE...LEE...CHATHAM AND HARNETT COUNTIES UNTIL 330 PM
EDT...
AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS NEAR FUQUAY-VARINA...OR 12
MILES SOUTH OF CARY...MOVING EAST AT 25 MPH. ADDITIONAL STORMS WERE
LOCATED OVER EASTERN CHATHAM AND CENTRAL LEE COUNTIES AND WILL
IMPACT JORDAN LAKE AND HARRIS LAKE.
VERY HEAVY RAIN AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RALEIGH...CARY...SANFORD...SMITHFIELD...PITTSBORO...LILLINGTON...WAKE
FOREST...GARNER...FUQUAY-VARINA...CLAYTON...DUNN...ZEBULON...
ANGIER...BENSON...GOLDSTON...RDU INTERNATIONAL...APEX...HOLLY
SPRINGS...MORRISVILLE AND KNIGHTDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
BOATERS ON THE OPEN WATER ARE ESPECIALLY VULNERABLE TO THE DANGERS
OF LIGHTNING. SEEK HARBOR IMMEDIATELY AND FIND SAFE SHELTER IN A
NEARBY BUILDING OR VEHICLE. DEADLY LIGHTNING STRIKES CAN OCCUR WELL
AHEAD OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND
WIND.
&&
LAT...LON 3587 7828 3577 7825 3561 7813 3558 7807
3542 7816 3535 7815 3526 7841 3526 7849
3532 7854 3525 7862 3526 7880 3519 7910
3527 7922 3531 7919 3535 7927 3548 7936
3550 7934 3584 7935 3587 7883 3600 7849
TIME...MOT...LOC 1823Z 252DEG 21KT 3561 7871
10Special weather statement, Aug 6, 2:34 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
234 PM EDT THU AUG 6 2015
NCZ038>040-073>075-061930-
RANDOLPH NC-DAVIDSON NC-CHATHAM NC-STANLY NC-MOORE NC-MONTGOMERY NC-
234 PM EDT THU AUG 6 2015
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTIONS
OF RANDOLPH...DAVIDSON...WESTERN CHATHAM...STANLY...MOORE AND
MONTGOMERY COUNTIES UNTIL 330 PM EDT...
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS NEAR ROCKWELL...OR 11 MILES
EAST OF KANNAPOLIS...MOVING EAST AT 20 MPH.
HEAVY RAINFALL...FREQUENT LIGHTNING...AND WIND GUSTS UP TO 40 MPH
WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HIGH POINT...ASHEBORO...LEXINGTON...ALBEMARLE...RANDLEMAN...TROY...
CARTHAGE...SILER CITY...BADIN LAKE...NORTH CAROLINA ZOO...
THOMASVILLE...PINEHURST...BISCOE...SEAGROVE...LINWOOD...PLYLER...
ARCHDALE...TRINITY...MIDWAY AND LOCUST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER
INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE SAFE SHELTER FROM
LIGHTNING.
&&
LAT...LON 3550 8030 3551 8018 3572 8033 3574 8046
3583 8048 3589 8037 3597 8039 3603 8014
3601 8004 3592 8004 3590 7955 3584 7935
3548 7936 3532 7922 3516 7963 3514 8003
3519 8011 3516 8022 3521 8025 3518 8050
TIME...MOT...LOC 1832Z 249DEG 18KT 3549 8042
10Special weather statement, Aug 6, 3:12 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
312 PM EDT THU AUG 6 2015
NCZ022-039-062000-
GUILFORD NC-RANDOLPH NC-
312 PM EDT THU AUG 6 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHERN GUILFORD
AND NORTHWESTERN RANDOLPH COUNTIES UNTIL 400 PM EDT...
AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF THOMASVILLE...OR 10 MILES
WEST OF RANDLEMAN...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...HIGH POINT...ASHEBORO...RANDLEMAN...ARCHDALE...
TRINITY...PLEASANT GARDEN...JAMESTOWN...FOREST OAKS AND RANDLEMAN
REGIONAL RESERVIOR MARINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 50
MPH ARE CAPABLE OF KNOCKING DOWN OLD OR WEAKENED TREES AND TREE
LIMBS...IN ADDITION TO BLOWING AROUND TRASH CANS...POTTED
PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. SEEK
SHELTER IMMEDIATELY. THIS STORM IS PRODUCING AN EXCESSIVE AMOUNT OF
DEADLY CLOUD TO GROUND LIGHTNING.
&&
LAT...LON 3591 8005 3612 7991 3612 7974 3602 7956
3592 7963 3573 7980 3563 7999 3567 8006
TIME...MOT...LOC 1910Z 219DEG 21KT 3579 7999
VINCENTSpecial weather statement, Aug 6, 3:27 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
327 PM EDT THU AUG 6 2015
NCZ078-089-062030-
WAYNE NC-SAMPSON NC-
327 PM EDT THU AUG 6 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF WAYNE AND
NORTHEASTERN SAMPSON COUNTIES UNTIL 430 PM EDT...
AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF MOUNT OLIVE...MOVING NORTHEAST
AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...MOUNT OLIVE...WALNUT CREEK...NEWTON GROVE...SEVEN
SPRINGS...BROGDEN...MAR-MAC...GRANTHAM...CLIFFS OF THE NEUSE STATE
PARK AND HOBBTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER
INDOORS...AN ENCLOSED VEHICLE CAN PROVIDE SAFE SHELTER FROM
LIGHTNING. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN
APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND.
&&
LAT...LON 3534 7782 3518 7783 3516 7788 3515 7789
3517 7793 3516 7797 3519 7802 3518 7807
3519 7816 3509 7817 3505 7816 3503 7827
3525 7839 3534 7822 3535 7816 3538 7816
3555 7782 3543 7783 3540 7780 3538 7780
TIME...MOT...LOC 1927Z 239DEG 18KT 3521 7826
ELLISSpecial weather statement, Aug 6, 3:34 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
334 PM EDT THU AUG 6 2015
NCZ008-025-041-062015-
WAKE NC-DURHAM NC-GRANVILLE NC-
334 PM EDT THU AUG 6 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTH CENTRAL
WAKE...EASTERN DURHAM AND SOUTHERN GRANVILLE COUNTIES UNTIL 415 PM
EDT...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF RDU INTERNATIONAL...OR 10
MILES NORTH OF RALEIGH...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RALEIGH...DURHAM...CREEDMOOR...BUTNER...RDU INTERNATIONAL...STEM...
LAKE BUTNER...FALLS LAKE STATE REC AREA...BETHESDA AND PURNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 50
MPH ARE CAPABLE OF KNOCKING DOWN OLD OR WEAKENED TREES AND TREE
LIMBS...IN ADDITION TO BLOWING AROUND TRASH CANS...POTTED PLANTS...
LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3617 7850 3608 7854 3604 7854 3602 7855
3602 7854 3592 7858 3586 7866 3582 7876
3593 7889 3621 7880
TIME...MOT...LOC 1933Z 206DEG 9KT 3596 7872
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 9:05 PM EDT | Special Weather Statement | RAH | Davidson, Guilford, Randolph | 55 min |
| Aug 5, 9:32 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 43 min |
| Aug 5, 10:12 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 26 min |
| Aug 6, 2:09 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 66 min |
| Aug 6, 2:22 PM EDT | Special Weather Statement | RAH | Anson, Hoke, Richmond | 53 min |
| Aug 6, 2:26 PM EDT | Special Weather Statement | RAH | Chatham, Harnett, Johnston, Lee, Wake | 64 min |
| Aug 6, 2:34 PM EDT | Special Weather Statement | RAH | Davidson, Montgomery, Moore, Randolph, Stanly | 56 min |
| Aug 6, 3:12 PM EDT | Special Weather Statement | RAH | Guilford | 48 min |
| Aug 6, 3:27 PM EDT | Special Weather Statement | RAH | Wayne | 63 min |
| Aug 6, 3:34 PM EDT | Special Weather Statement | RAH | Durham | 41 min |
| Aug 6, 4:10 PM EDT | Special Weather Statement | RAH | Alamance | 35 min |
| Aug 6, 4:26 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Scotland | 64 min |
| Aug 6, 5:06 PM EDT | Special Weather Statement | RAH | Granville, Halifax, Person, Vance, Warren | 54 min |
| Aug 6, 5:10 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 50 min |
| Aug 6, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Halifax, Vance, Warren | 51 min |
| Aug 6, 5:40 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 50 min |
| Aug 6, 6:15 PM EDT | Flash Flood Warning | RAH | Sampson | 3 hr |
| Aug 6, 6:18 PM EDT | Areal Flood Advisory | RAH | Halifax | 3 hr |
| Aug 6, 7:59 PM EDT | Areal Flood Advisory | RAH | Forsyth | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.